Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I go to a very famous derm in Spain. I tell him about my red marks, and he told me to use Hydrocortisone (Isdinium is the commertial name). He told me to stop INMEDIATLY the red marks goes out.

I'm really amazing with this. But you know, it works in my face, i don't know if it will have the same effect in all people (i hope!). But please try to ask to a derm before use it.

First month with Retin-A and i'm getting my scars reduced!!

Share this post


Link to post
Share on other sites

I really can't understand your post, I'm sorry. Are you saying to stop immediately using hydrocortisone? Or to use it and stop until you get results? How often do you use it? Ho wmuch do you apply? How long did it take to see results?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×